REAL

On entire moments of self-similar Markov processes

Barczy, Mátyás and Leif, Doering (2013) On entire moments of self-similar Markov processes. STOCHASTIC ANALYSIS AND APPLICATIONS, 31 (2). pp. 191-198. ISSN 0736-2994

[img]
Preview
Text
1203.4332v2.pdf
Available under License Creative Commons Attribution.

Download (152kB) | Preview

Abstract

It has been shown by Bertoin and Yor that the law of positive self-similar Markov processes (pssMps) that only jump downwards and do not hit zero in finite time are uniquely determined by their entire moments for which explicit formulas have been derived. We use a recent jump-type stochastic differential equation approach to reprove and to extend their formulas.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 06 Jun 2024 13:14
Last Modified: 06 Jun 2024 13:14
URI: https://real.mtak.hu/id/eprint/196728

Actions (login required)

Edit Item Edit Item